# SDR FDEA200908042889

- Difficulty date: August 4, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION - MAIN DECK CARGO FRAME AT STA 1681 ABOVE LONGERON 12 LEFT   FOUND WITH EXISTING DOUBLER REPAIR. EXISTING REPAIR AT MAIN DECK CARGO FRAME STA 1681 ABOVE LONGERON 12 LEFT   EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IN ACCORDANCE WITH SRM 53-30-00   FIGURE I VOLUME I, REVISION 40 AND E.A. NO. 1-5310-75183, REPAIR TRACKING (TYPE B) OF SRM REPAIRS FOR DAMAGE TOLERANCE   ASSESMENT PER E.O. (NO. 1-2520-7-3308). E.O. NO. 1-5100-7-5001 A4 PART 1,  REPAIR CLASSIFIED MAJOR PER GMM 6-2-  100, REVISION 107.
